MAUDE Adverse Event Report: MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC SHAVER; ARTHROSCOPE ACCESSORY

MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC SHAVER; ARTHROSCOPE ACCESSORY
Model Number 7205345
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to medline renewal for evaluation.We confirmed that the device was reprocessed and the reported issue was confirmed.Our investigation included both an inspection of the returned device, and a review of the device history record (dhr).We reconfirmed that all processes were conducted as required, and that the device met inspection and processing requirements prior to packaging and release.Unfortunately, the root cause of the device failure is unknown at this time.The tip was retrieved by the surgeon, however the procedure was delayed approximately 10 minutes in order to obtain another device.There was no additional medical intervention or adverse patient consequence related to the initial reported issue.However, due to the delay in the procedure, medline renewal is filing this medwatch report in an abundance of caution.
 
Event or Problem Description
The tip of a reprocessed dyonics incisor plus blade detached from the shaft and fell into the patient's shoulder during use.The tip was retrieved by the surgeon.

Brand Name
REPROCESSED ARTHROSCOPIC SHAVER
Common Device Name
ARTHROSCOPE ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6140280
Report Number3032391-2016-00043
Device Sequence Number1248334
Product Code HRX
UDI-Device Identifier10888277375215
UDI-Public10888277375215
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2018
Device Model Number7205345
Device Lot Number270754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2016
Initial Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;